# SDR AU990806

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: 537721
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE STARTER ADAPTER FRONT ROLLER BEARING FAILED.  METALCONTAMINATION OF ENGINE OIL SYSTEM.
